Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Walker, S.G. and Damien, P. and Lenk, P.J. (2004) On priors with a Kullback-Leibler property. Journal of the American Statistical Association, 99 (486). pp. 404-408. ISSN 0162-1459. (The full text of this publication is not available from this repository)

This list was generated on Mon Apr 21 09:54:45 2014 BST.